Each capsule contains: Phenylephrine hydrochoride 12mg. Other ingredients include: Lactose. See leaflet for more information.
Adults, the elderly and children 12 years and over: Take one capsule with a glass of water up to 4 times a day if necessary.
Do not give to children under 12 years old.
Do not take for longer than seven days unless your doctor agrees.